# SDR SCNA20160508043

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 48,603 hours, 18,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LT FLOOR AND 2 RT EMERGENCY LIGHTS INOPERATIVE.  R & R SEAT 26D FLOOR LIGHT ASSY, AND REPLACED THE LAMP LT 2 DOOR.  OPS CHECK GOOD.
